Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/36207
Title: Periodic behavior of solutions of a certain piecewise linear system of difference equations
Authors: Wirot Tikjha
Somsri Jintanasonti
Yongwimon Lenbury
Pibulsongkram Rajabhat University
Mahidol University
South Carolina Commission on Higher Education
Keywords: Mathematics
Issue Date: 1-Jan-2015
Citation: Thai Journal of Mathematics. Vol.13, No.1 (2015), 227-236
Abstract: © 2015 by the Mathematical Association of Thailand. All rights reserved. In this paper, we study the behavior of solutions of piecewise linear system of difference equations xn+1= |xn| − yn− 2 and yn+1= xn+ |yn| with initial condition that (x0, y0) is in R2− {(x, y): x < 0 and y < 0}. After we observe via a computer program and some direct computations, we found that the system has an equilibrium point and periodic solutions. We also show that the solution of the system is eventually periodic with prime period 3 by finding the pattern of solutions and formulating the statements that involve the natural numbers and then proving by mathematical induction.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84946154312&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/36207
ISSN: 16860209
Appears in Collections:Scopus 2011-2015

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.